# SDR ABXA2024022646

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 115,394 hours, 33,820 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  R FWD FUEL PUMP INOP INDICATION ,AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . MAINTENANCE DEFERRED THE PUMP IAW MEL ABX-28-22-1. AND RETURNED AC TO SERVICE AND AC DEPARTED .
